# SDR QXEA200602060

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,193 hours, 13,651 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Parking Brake
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PSP FLIGHT NR 2302: AFTER PUSHBACK, PARKING BRAKE WOULD NOT SET.  THE HANDLE MOVES BUT WILL NOT LATCH.  TO WARNING HORN GOES OFF INDICATING THE PARKING BRAKE IS SET WHEN HANDLE IS FULL FORWARD.  ALL OF THE CONFIG IN CORRECT POSITION.  ENGINES ARE OFF AND PARKING BRAKE OFF-STILL HAVE BRAKE PRESSURE INDICATED.  MAINTENANCE REMOVED PARK BRAKE HANDLE ASSY COVER PLATE.  INSPECTED AND CLEANED HANDLE ASSY AND LATCHING MECHANISM.  LATCHED AND UNLATCHED PARKING BRAKE HANDLE NUMEROUS TIMES WITH NO DEFECTS NOTED.  REINSTALLED COVER PLATE.  PERFORMED FUNCTIONAL TEST OF TO WARNING SYSTEM IAW Q400 AMM TASK 31-52-00-720-801. FUNCTIONAL TEST GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
